PL EN


Preferences help
enabled [disable] Abstract
Number of results
2003 | 103 | 2-3 | 149-160
Article title

Grey Solitons in Saturable Media with Nonlinear Dispersion and Self-Frequency Shift

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
In the paper a special form of the generalized nonlinear Schrödinger equation in saturable medium with nonlinear dispersion and the self-frequency shift terms is considered. The solutions describing both the intensity and phase profiles of grey solitons propagating in this medium are obtained. Four cases of medium with or without saturation and with or without higher order terms are considered. For a square-two-level model of saturation analytical explicit solutions are derived. The relations between the medium and propagation parameters of solitons are discussed.
Keywords
EN
Year
Volume
103
Issue
2-3
Pages
149-160
Physical description
Dates
published
2003-02/03
received
2002-09-05
References
  • 1. G.P. Agrawal, Nonlinear Fiber Optics, Academic Press, San Diego 1995, p. 28
  • 2. V.B. Zakharov, A.B. Shabath, Sov. Phys. JETP, 34, 62, 1972
  • 3. G.P. Agrawal in: Contemporary Nonlinear Optics, Eds. G.P. Agrawal, R.W. Boyd, Academic Press, San Diego 1995, p. 41
  • 4. J.N. Elgin, Opt. Lett., 17, 1409, 1992
  • 5. M. Piché, J.-F. Cormier, X. Zhu, Opt. Lett., 21, 845, 1996
  • 6. G. Dong, Z. Liu, Opt. Commun., 128, 8, 1996
  • 7. D. Anderson, M. Lisak, Phys. Rev. A, 27, 1393, 1983
  • 8. R.H. Enns, S.S. Rangnekar, Phys. Rev. A, 43, 4047, 1991
  • 9. J.R. de Oliveira, M.A. de Moura, J.M. Hickman, A.S.L. Gomes, J. Opt. Soc. Am. B, 9, 2025, 1991
  • 10. J.P. Gordon, Opt. Lett., 11, 662, 1986
  • 11. Y.S. Kivshar, B.A. Malomed, Opt. Lett., 18, 485, 1993
  • 12. G.P. Agrawal, C. Headley, Phys. Rev. A, 46, 1573, 1992
  • 13. K. Hizanidis, D.J. Frantzeskakis, C. Polymilis, J. Phys. A, 29, 7687, 1996
  • 14. M. Gedalin, T.C. Scott, Y.B. Band, Phys. Rev. Lett., 78, 448, 1997
  • 15. S. Liu, X. Liu, Phys. Lett. A, 225, 67, 1997
  • 16. S.L. Palacios, J.M. Fernández-Diaz, A. Guinea, J. Mod. Opt., 47, 711, 2000
  • 17. S. Gatz, J. Herrmann, J. Opt. Soc. Am. B, 8, 2296, 1991
  • 18. U. Langbein, F. Lederer, T. Peschel, H.E. Ponath, Opt. Lett., 10, 571, 1985
  • 19. W. Królikowski, X. Yang, B. Luther-Davies, J. Breslin, Opt. Commun., 105, 219, 1994
  • 20. F.G. Bass, V.V. Konotop, S.A. Puzenko, Phys. Rev. A, 46, 4185, 1992
  • 21. H.W. Schrumann, Phys. Rev. E, 54, 4312, 1996
  • 22. W. Chao, Opt. Commun., 175, 239, 2000
  • 23. J. Jasiński, Opt. Commun., 172, 325, 1999
  • 24. J. Jasiński, Acta Phys. Pol. A, 99, 77, 2001
  • 25. P.F. Byrd, M.D. Friedman, Handbook of Elliptic Integrals for Engineers and Scientists, Springer-Verlag, New York 1971, p. 8, 120
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv103n219kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.